... sporting constantly for 3 months. At first, Iom Junel, had to let my body adjust to stop spotting, but after a month, everything's was fine. Two months ago, I tried to skip my placebo week so I wouldn't get my period, but I just wound up spotting through the month with bloody discharge and heavier brown spotting later in the month. After letting my body menstruate, I started a new pack and was spotting-free for a week. I had sex during that week, everything was fine. Now, I'm heavily spotting. Is this an issue of allowing my body to adjust, or should I switch to a different form of birth control?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2014 • 1 answer
Posted 7 Apr 2015 • 1 answer
Junel Fe 1/20 - I've been on Junel Fe for about 7 months now, and was on a lower dose birth control?
Posted 23 Nov 2015 • 1 answer
Junel - I'm on my second month of taking birth control and I noticed light spotting, is this normal?
Posted 22 Dec 2015 • 1 answer
Posted 2 Apr 2016 • 0 answers